Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rashes on ears, swelling, inflammation, spreading to neck, back. Using steroid cream. Treatment?

6 days ago i developed a rash on my ears, they are swollen, hot to the touch, inflamed, very painful and itchy. i have been prescribed antibiotics and steroid cream but it does not seem to be helping at all the rash is now spreading to the back of my neck and down my back. I dont seem to have a fever but have a slight sore throat . Any idea what this might be?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You might have developed cellulitis.

It is deep bacterial infection.

Treatment is with antibiotics but the choice of antibiotics should be based on culture and sensitivity tests.

I would like to know is there only a rash or pus formation is also there.

If there is pus culture and sensitivity can be done.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor